ITP OpenIR

Browse/Search Results:  1-4 of 4 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
Scaling Properties of Field-Induced Superdiffusion in Continuous Time Random Walks 期刊论文
COMMUNICATIONS IN THEORETICAL PHYSICS, 2014, 卷号: 62, 期号: 4, 页码: 514-520
Authors:  Burioni, R;  Gradenigo, G;  Sarracino, A;  Vezzani, A;  Vulpiani, A;  Burioni, R (reprint author), Univ Parma, Dipartimento Fis & Sci Terra, Viale GP Usberti 7-A, I-43126 Parma, Italy.
Favorite  |  View/Download:108/0  |  Submit date:2015/06/03
Strong Anomalous Diffusion  Models  
Exact Solutions and Their Asymptotic Behaviors for the Averaged Generalized Fractional Elastic Models 期刊论文
COMMUNICATIONS IN THEORETICAL PHYSICS, 2014, 卷号: 62, 期号: 4, 页码: 443-450
Authors:  Li, C;  Deng, WH;  Shen, XQ;  Deng, WH (reprint author), Lanzhou Univ, Sch Math & Stat, Gansu Key Lab Appl Math & complex Syst, Lanzhou 730000, Peoples R China.
Favorite  |  View/Download:71/0  |  Submit date:2015/06/03
Diffusion-equations  Anomalous Diffusion  Wave-equations  
Anomalous dimension in the solution of the modified porous medium equation 期刊论文
COMMUNICATIONS IN THEORETICAL PHYSICS, 2002, 卷号: 37, 期号: 6, 页码: 741-744
Authors:  Tu, T;  Cheng, G;  Liu, JW;  Tu, T , Univ Sci & Technol China, Lab Quantum Commun & Quantum Computat, Hefei 230026, Peoples R China.
Adobe PDF(251Kb)  |  Favorite  |  View/Download:98/14  |  Submit date:2012/08/29
Renormalization-group Method  Nonlinear Diffusion  Asymptotic Analysis  
Anomalous dimension in the solution of a nonlinear diffusion equation 期刊论文
COMMUNICATIONS IN THEORETICAL PHYSICS, 2001, 卷号: 36, 期号: 5, 页码: 617-619
Authors:  Tu, T;  Cheng, G;  Liu, JW;  Tu, T , Univ Sci & Technol China, Lab Quantum Commun & Computat, Hefei 230026, Peoples R China.
Adobe PDF(202Kb)  |  Favorite  |  View/Download:83/7  |  Submit date:2012/08/29
Renormalization-group Theory